# SDR FDEA200907252746

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP FORWARD INBOARD HINGE FITTING LOWER INBOARD ATTACH HOLE BORE FOUND CORROSION.  RIGHT WING OUTBOARD FLAP FORWARD INBOARD HINGE FITTING LOWER INBOARD ATTACH HOLE BORE REWORKED AS PER EA 1-5750-132702,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
